# SDR USAA2013022000016

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,918 hours, 16,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON FLOOR SUPPORT BEAM AT FR16, Y503.2.  REPLACED FLOOR SUPPORT BEAM AT FR16, Y503.2 IAW A319 SRM 51-42-11.
